# SDR REXA2022062900421

- Difficulty date: June 16, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R CORRODED BETWEEN FS280.00 AND FS310.00. REMOVED STRINGER 19R BETWEEN FS280.00 AND FS310.00 IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED NEW STGR 19R, PN: SH670-31632-1 FROM FS 280-319 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
